Knowledge Management System of Institue of Mechanics, CAS
用N-S方程求解柔壁翼型绕流 | |
马侠; 肖林奎; 蒋金贵; 张绵纯 | |
Source Publication | 航空动力学报
![]() |
1993 | |
Volume | 8Issue:1Pages:11 |
ISSN | 1000-8055 |
Indexed By | CSCD |
Language | 中文 |
CSCD ID | CSCD:207419 |
Citation statistics |
Cited Times:3[CSCD]
[CSCD Record]
|
Document Type | 期刊论文 |
Identifier | http://dspace.imech.ac.cn/handle/311007/35728 |
Collection | 力学所知识产出(1956-2008) |
Corresponding Author | 马侠 |
Recommended Citation GB/T 7714 | 马侠,肖林奎,蒋金贵,等. 用N-S方程求解柔壁翼型绕流[J]. 航空动力学报,1993,8,1,:11. |
APA | 马侠,肖林奎,蒋金贵,&张绵纯.(1993).用N-S方程求解柔壁翼型绕流.航空动力学报,8(1),11. |
MLA | 马侠,et al."用N-S方程求解柔壁翼型绕流".航空动力学报 8.1(1993):11. |
Files in This Item: | Download All | |||||
File Name/Size | DocType | Version | Access | License | ||
Paper0075.pdf(279KB) | 开放获取 | -- | View Download |
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.
Edit Comment